# SDR DALA2018082305220

- Difficulty date: August 18, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 64,477 hours, 24,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE CEILING EMERGENCY LIGHT WAS INOPERATIVE AT ROW 16.  REPLACED THE FUSE ON THE POWER SUPPLY M731 AND INSTALLED CORRECT BULBS IN THE EMERGENCY LIGHTS L9073HT AND L32 IAW WDM 33-51.
